# SDR CAL951017

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811120
- Condition: Inoperative
- Location: Nlg
- Part time: 1,528 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORF - FLT 1215 - WHEN LANDING GEAR WAS EXTENDED ON APPROACH TO ORF, THE NOSE GEAR INITIALLY INDICATED GREEN, THEN THE RED LIGHT ILLUMINATED AND THE GREEN LIGHT WENT OUT.  THE CREW PERFORMED A MANUAL GEAR EXTENSION, BUT THE LIGHT REMAINED RED.  THE GEAR WAS CONFIRMED DOWN AND LOCKED BY A VISUAL CHECK THROUGH THE VIEWPORT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR ACCESSORY UNIT AT FAULT.  THE LANDING GEAR ACCESSORY UNIT WAS REMOVED AND REPLACED.  ALL OPERATION AND INDICATIONS CHECKED GOOD.  (X)
